# SDR 96ZZZX3343

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93069
- Make and model: Cessna 152
- Aircraft serial: 1285389
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW11633
- Condition: Helicoil Failed
- Location: Nr 3 Cyl Lower
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

LOWER SPARK PLUG HELICOIL BLEW OUT ON NR 3 CYLINDER RESULTING IN LOSS OF THAT CYLINDER COMRPESSION AND LOSS OF ENGINE POWER.  AIRCRAFT LANDED ON HIGHWAY WITHOUT INCIDENT.  SUSPECT CAUSE:  OVERTORQUE OR UNDERTORQUE OF SPARK PLUG ALLOWING PLUG TO MOVE IF UNDERTORQUED, OR PULLED THREADS IF OVERTORQUED.  THIS ENGINE HAS STC SE792NW AND SA1008NW - HIGHER COMPRESSION PISTONS AND WOULD AGGRAVATE THE SUGGESTED CAUSE.
